MathSciNet Relay Station
MathSciNet bibliographic data
MR369299 10J25 (10E05)
Ajtai, M.; Szemerédi, E. Sets of lattice points that form no squares. Stud. Sci. Math. Hungar. 9 (1974), 9–11 (1975).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement